# SDR CA010504017

- Difficulty date: April 16, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Cessna 337C
- Aircraft time: 6,790 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C61
- System (JASC): 2720 · Rudder Control System
- Part: Support Bracket
- Part number: 151350022
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 7,253 hours
- Component: Rudder Pedal, Cessna, 337C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION IT WAS OBSERVED THERE WA A CRACK IN THE ABOVE MENTIONED BRACKET. A NEW BRACKET WAS INSTALLED AND AIRCRAFT RELEASED FOR RETURN TO SERVICE.
